I got depo on july 16, my boyfriend and i had unprotected sex the weekend of the 19th of September. I have now been nauseated for 5 days with Some throwing up, i also have some crapping with bad lower back pain. I experienced all this my last pregnancy which was comfirmed a week and a half after my boyfriend and i had unprotected sex.. But this time im on depo and he only came in me a tiny bit.. Help???
Its the side effects of the depo. Our bodies change and its possible this time you have side effects.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2018 • 9 answers
Updated 15 Feb 2017 • 1 answer
Updated 24 Jul 2017 • 1 answer
Updated 17 Sep 2015 • 1 answer
Updated 29 Sep 2018 • 1 answer